# SDR CALA2020032700718

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-20-3-0082) DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 150 0 BETWEEN STR 25L - 26L. REF ST-SAA NR 0090312 MEASURED DENT L= 1" W= .700" Y= .025 FOUND TO BE OUT LIMITS PER B757-200 SRM 53-00-07 FABRICATED AND FORMED 1 EA REPAIR J SECTIO N, LOCATED AND DRILLED REPAIR J SECTION PER B757-200 SRM 53-00-0 7 FIG 201 REP 5, TREATED AND PRIMED REPAIR J SECTION PER B757-20 0 SRM 51-20-01, INSTALLED REPAIR J SECTION AT FRAME AFT CARGO COMP STA 1500 PER B757-200 SRM 53-00-07, REPAIR IS CAT B REQUIRE S INSPECTION IAW B757-300 SRM 53-00-07 REPAIR 5, FIG 201, TABLE 2, PG 211. WORKED ACCOMPLISHED. UPDATE ONLY STATUS TO MAJOR REPAIR. ACCOMPLISH HFEC AND DETAILED INSPECTION PER SRM 53-00-07 REPAIR 5, PAGE 211 TABLE II, ZONE 1. INITIAL INSPECTION TO BE ACCP PRIOR TO 50K AC FC, WITH REPEAT INSP EVERY 12K CYCLES THEREAFTER OK TO DIP, ACCOMPLISH HFEC AND DETAILED INSPECTION PER SRM 53-00-07 REPAIR 5, PAGE 211 TABLE II, ZONE 1. INITIAL INSPECTION TO BE ACCP PRIOR TO 50K AC FC, WITH REPEAT INSP EVERY 12K CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE...JM INIT: 50,000 TAFC RIR: 12,000 FC...JM/U366569 (-2295) INIT WILL AUTO ITO TO (-2296) RIR...JM/U366569
